Lancaster EPrints

Items where Department is "Faculty of Science and Technology > Mathematics and Statistics" and Year is 1984

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: B | C | D | T
Number of items: 10.

B

Bade, W. G. and Dales, H.G. and Laursen, K. B. (1984) Multipliers of radical Banach algebras of power series. Memoirs of the American Mathematical Society . American Mathematical Society, Providence, RI. ISBN 9780821823040

Bailey, R. A. and Cameron, P. J. and Chetwynd, Amanda G. and Daykin, D. E. and Hilton, A. J. W. and Holroyd, F. C. and Mason, J. H. and Nelson, R. and Rowley, C. A. and Woodall, D. R. (1984) On the intricacy of combinatorial construction problems. Discrete Mathematics, 50 (1). pp. 71-97. ISSN 0012-365X

C

Chetwynd, Amanda G. and Hilton, A. J. W. (1984) Chromatic index of graphs of even order with many edges. Journal of Graph Theory, 8 (4). pp. 463-470. ISSN 0364-9024

Chetwynd, Amanda G. and Hilton, A. J. W. (1984) Partial-edge colouring of complete graphs or of graphs which are nearly complete. In: Graph theory and combinatorics : proceedings of the Cambridge Combinatorial Conference in honour of Paul Erdős. Academic Press, London, pp. 81-98. ISBN 012111760X

Chetwynd, Amanda G. and Hilton, A. J. W. (1984) The chromatic index of graphs with at most four vertices of maximum degree. Congressus Numerantium, 43. pp. 221-248. ISSN 0384-9864

Corless, Carol and Francis, Brian and Rogers, Rachel (1984) The use of computerised records in a university student counselling service. Journal of the British Association for Counselling, 49. pp. 7-12.

D

Dales, H.G. (1984) Automatic continuity of homomorphisms from C*-algebras. In: Functional analysis ; surveys and recent results III. North-Holland, Amsterdam, pp. 197-218. ISBN 9780444868664

T

Towers, David (1984) Frattini embeddings of ideals in modular Lie algebras. Archiv der Mathematik, 43. pp. 121-123. ISSN 0003-889X

Towers, David (1984) Lattice isomorphisms of Lie algebras (addendum). Mathematical Proceedings of the Cambridge Philosophical Society, 95 (3). pp. 511-512. ISSN 0305-0041

Towers, David and Baylis, John and Forrest, Neil and Haggarty, Ron and Hebborn, John and Petrov, V. and Ranzetta, R. (1984) Perennial difficulties in mathematics. Proceedings of the Undergraduate Mathematics Teaching Conference.

This list was generated on Sat Jul 26 18:19:00 2014 BST.